# SDR SIMA201005701

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED FORWARD OF FRAME 25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM FORWARD OF FRAME 25 IAW EMB SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
